CureZone   Log On   Join
Re: copper..
 
Ginagirl Views: 10,353
Published: 7 years ago
 
This is a reply to # 2,180,247

Re: copper..


Navigating in the minefield of supplementation; been there.
I blamed Iodine and boron many times; for numerous symptoms (hypo T, adrenal fatigue), quit, then found out after a week or two that these were not the problem.

Adding another supplement just now, I advice against it. Something in your mix of supplement may cause your problem, or just highlight it.

What I actually did, to find out about boron toxicity; from my post a few years back;

"I overdosed borax on purpose a while ago; took 1 and a half teaspoon for 10 days; I developed a dry crusty nose and some dryness of skin, thats all. I then discontinued the borax and the symptoms was gone in 3 days"
//www.curezone.org/forums/am.asp?i=1473187#i

(the dosage is equivalent to 500-600mg of boron!)

-this way I am never in doubt when/if I take too much. But I wouldnt do this with all supplements, only the ones with short half life /water solubles.
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.594 sec, (1)